PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Closed ideals in weighted big Lipschitz algebras of analytic functions

Volume 266 / 2022

Brahim Bouya, Mohamed Zarrabi Studia Mathematica 266 (2022), 121-148 MSC: Primary 30H50, 46J20, 26A16; Secondary 46J15. DOI: 10.4064/sm210401-25-10 Published online: 28 June 2022


We describe the smallest closed ideal with given hull and inner factor for a large class of weighted big Lipschitz algebras of analytic functions.


  • Brahim BouyaLaboratoire Analyse
    et Applications URAC/03
    Mohamed V University in Rabat
    B.P. 1014
    Rabat, Morocco
  • Mohamed ZarrabiInstitut de Mathématiques de Bordeaux (IMB)
    Université de Bordeaux
    351 cours de la Libération
    33405 Talence, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image